# SDR AALA20071907

- Difficulty date: October 9, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS AT SEATS 26D AND 29D INOPERATIVE.  REPAIRED WIRING AT SEAT 26D FOR EMERGENCY LIGHTS AT SEATS 26D AND 29D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
